# SDR AALA20021101

- Difficulty date: August 11, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N338AA
- Make and model: Boeing 767223
- Aircraft serial: 22335
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHT AT SEAT 27H INOPERATIVE.  RECONNECTED EMERGENCY EXIT FLOOR PATH LIGHT ASSEMBLY AT SEAT 27H. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
